# SDR QXEA2025050900170

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N655QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000940
- Aircraft time: 5,061 hours, 3,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9706. RAMP REPORTS L1 DOOR EXCESSIVE WOBBLING WHEN OPENED DOOR. REMOVED FROM SERVICE. C/W GVI OF L1 DOOR AND FOUND LOWER INBOARD SUPPORT ARM CHAIN ADJUSTMENT LOOSE. C/W ADJUSTMENT IAW E175 AMM TASK 52-11-00-820-804-A PARA 9.B. CYCLED DOOR A COUPLE OF TIMES, EXCESSIVE WOBBLING NO LONGER NOTED. A/C OK FOR SERVICE. REMOVED AND RE-INSTALLED L1 DOOR LINING 811BLW REF E175 AMM TASKS 25-23-04-000/400-801-A.. RETURNED TO SERVICE. NO PARTS REPLACED.
